# SDR DL72W951377

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5754 · Leading Edge Devices
- Part: Ribs
- Part number: 651622199
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSP, RIBS 2, 8, 9, 21 WERE FOUND TO BE CRACKED.  REPAIRED RIBS PER SRM 57-54-0 FIG 814.  DURING SHOP INSPECTION OF NR 4 L/E SLAT.
